Men's health magazine july 2010

Common Questions and Answers about Men's health magazine july 2010

mens-health

Avatar n tn I'm in a similar situation. I'm 30, my boyfriend is 28. I've had health problems. He says the health problems don't change his view of me. Maybe this is bunk. If marriage didn't exist, my relationship would be perfect. No two people more right for each other. Yadda yadda. I'm not going to get into the details. What makes me angry about this is how many of you women I see being exceptionally cool about the whole deal. You know what you want -- committment. You want long term stability.
Avatar n tn Oops! I forgot to mention that I do have a friend that took Topamax for migraines. She said it helped her immensely, but she did lose weight with it. I don't think she had any of the bad side effects, but I am not for sure.
Avatar f tn It started 10 years ago (was living in mountains of Colorado--sunny, but little humidity) in the summer. It comes back every year around July/August and lasts thru December, disappearing just as suddenly as it returned. Does your itch do this as well? I am awake every single night with this, although it also occurs in the daytime now. It started on my left upper arm, but seems to expand each year.
280700 tn?1210287416 I just started clomid today (5-9). I have 2 children ages 11 & 9. I have a history of adhesions. I had the dye test in July. Dr says all is well & that the dye opened my tubes because they were blocked. Does anyone else have these problems from adhesions. Keep me in your prayers, & I,ll do the same!
Avatar n tn in my rapid healing foods book it says you hould realese it once a month for healty contractions. it messes with your prostate gland. i stopped for 2 weeks for health ive been to the gym lift heavier weights when you stop this ******** when i masturbate then go gym you get a head ache it says in my book you get lower back pain feel tired and lazy and i cant lift heavy weights. you go weak and skiny if you masturbate always.
Avatar n tn any instructions for follow-up? did you get any meds? Seriously think about going to a naturopath for extra health support, get someone to call and drive you there. Also, go see your medical doctor if you feel that you have worsened. I got the flu shots on Nov 5th and there have been days that I felt that I went "backwards" and then I would improve again. Look at our original forum (Tingling after Swine Flu Vaccine) where there are over 150 comments for more feedback and suggestions.
Avatar n tn If you're taking this pill just to loose weight, and not for a health reason, you should stop taking it, and see that if you keep eating healthy, and walking, you'll still loose! And BTW, taking this pill 10 mins before a meal to help with your appetite is crazy! All diet pills tell you to take it 30min.s before each meal.. b/c it takes 30 min.s to start working...10 min.s? that pill isn't doing anything for you when you're eating!
Avatar n tn There is a good article in Women's Health this month in regards to Chronic pain and the fact that sometimes the nerve does not "shut off" long after the injury has healed. At least this would account for the fact that nothing shows on MRI's, X-Rays, CAT scans, Bone Scans etc., etc.. The hope was that the nerve blocks that I had would work "like shutting down and restarting your computer". One worked for 4 days, the next one 2 (they won't repeat them).
Avatar n tn hey i had an IUI with a clomid cycle back in july and i was giving a 10,000 units of HCG i was having the same problem..
Avatar n tn Luckily my girlfriend is a champ and isn't too conserned about me getting off, but she's more worried if there are any health issuse i need to be aware of... I don't really think I'm comfortable enough to say "I'm addicted to porn!" Oh well, I suppose I'll take everyone's addvice and just cut back on the porn and masturbation.